MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Investigation type 4110: lens work order search-one similar complaint type event reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cq2015a intraocular lens, diopter +23.0 was returned to the manufacturer with the words "did not use" recorded on the box.However, the lens was returned damaged.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial in liquid.Visual inspection found the lens optic and haptic torn.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11098615
Report Number2023826-2020-03238
Device Sequence Number19846276
Product Code HQL
UDI-Device Identifier00841542102049
UDI-Public00841542102049
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2020
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1